MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 FLEX STRAIGHT 150CM; Catheter, Percutaneous

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 FLEX STRAIGHT 150CM; Catheter, Percutaneous
Catalog Number M003C1715ST0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the coil reached a position approximately 4mm from the marker at the tip of the subject microcatheter, the physician found that the coil had already pushed out of the tip of the subject microcatheter.The physician then withdrew the subject microcatheter and found that the tip of the microcatheter was broken.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
EXCELSIOR XT-17 FLEX STRAIGHT 150CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25411074
Report Number3008881809-2026-00354
Device Sequence Number5751522
Product Code DQY
UDI-Device Identifier07613252714903
UDI-Public(01)07613252714903(17)270427(10)25575073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142565
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003C1715ST0
Device Lot Number25575073
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F GUIDING CATHETER (UNKNOWN); SILVER SNAKE (UNKNOWN); SYNCHRO GUIDEWIRE (STRYKER); TONBRIDGE COILS
Patient Age55 YR
Patient SexUnknown
Patient RaceAsian